PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 2 | 215-227
Tytuł artykułu

Closure Łukasiewicz algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, the variety of closure n-valued Łukasiewicz algebras, that is, Łukasiewicz algebras of order n endowed with a closure operator, is investigated. The lattice of subvarieties in the particular case in which the open elements form a three-valued Heyting algebra is obtained.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
2
Strony
215-227
Opis fizyczny
Daty
wydano
2005-06-01
online
2005-06-01
Twórcy
autor
autor
  • Universidad Nacional del Sur
Bibliografia
  • [1] M. Abad: Estructuras cíclica y monádica de un álgebra de Lukasiewicz n-valente, Notas de Lógica Matemática, Vol. 36, Instituto de Matemática, Universidad Nacional del Sur, Bahía Blanca, 1988.
  • [2] M. Abad and J.P. Díaz Varela: “Free Algebras in the Variety of Three-valued Closure Algebras”, J. Austral. Math. Soc. Vol. 72, (2002), pp. 181–197. http://dx.doi.org/10.1017/S1446788700003839
  • [3] R. Balbes and P. Dwinger: Distributive Lattices, University of Missouri Press, Columbia, MO, 1974.
  • [4] G. Bezhanishvili: “Locally finite varieties”, Algebra Universais 46, Vol. 4, 2001, pp. 531–548. http://dx.doi.org/10.1007/PL00000358
  • [5] W. Blok: Varieties of interior algebras, Thesis (Ph.D.), University of Amsterdam, 1976.
  • [6] V. Boicescu, A. Filipoiu, G. Georgescu and S. Rudeanu: Lukasiewicz-Moisil Algebras, North Holland, 1991.
  • [7] R. Cignoli: Moisil Algebras, Notas de Lógica Matemática, Vol. 27, Instituto de Matemática, Universidad Nacional del Sur, Bahía Blanca, 1970.
  • [8] B.A. Davey: “On the lattice of subvarieties”, Houston J. Math., Vol. 5, (1979), pp. 183–192.
  • [9] J.P. Díaz Varela: Algebras de Clausura y su Estructura Simétrica, Tesis (Ph.D.), Bahía Blanca, Argentina, 1997.
  • [10] L. Iturrioz: “Łukasiewicz and Symmetrical Heyting Algebras”, ZML, Vol. 23(2), (1977), pp. 131–136.
  • [11] L. Iturrioz: “Two characteristic properties of three-valued Lukasiewicz algebras” Rep. Math. Logic, Vol. 8, (1977), pp. 63–69.
  • [12] Gr.C. Moisil: “Notes sur les logiques non-chrysippiennes”, Ann. Sci. Univ. Jassy, Vol. 27, (1941), pp. 86–98.
  • [13] A. Monteiro: L'aritmétique des filtres et les espaces topologiques Notas de Lógica Matemática, Vol. 29–30, Instituto de Matemática, Universidad Nacional del Sur, Bahía Blanca, 1974.
  • [14] L. Monteiro: “Algèbre du calcul propositionel trivalent de Heyting”, Fund. Math., Vol. 74, (1972), pp. 99–109.
  • [15] L. Monteiro: Algebras de Lukasiewicz trivalentes monádicas, Notas de Logica Matemática, Vol. 32, Instituto de Matemática, Universidad Nacional del Sur, Bahía Blanca, 1974.
  • [16] C.O. Sicoe: “Sur les ideaux des algèbres Lukasiewicziennes polivalentes” Rev. Roum. Math. Pures et Appl., Vol. 12, (1967), pp. 391–401.
  • [17] C.O. Sicoe: “On many-valued Lukasiewicz algebra” Proc. Japan Acad., Vol. 43, (1967), pp. 725–728. http://dx.doi.org/10.3792/pja/1195521470
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02479197
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.